Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 285, NWS Denver/Boulder, CO

August 6, 2018Lincoln County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Aug 6, 2018, 8:56 PM MDT for Lincoln County, Colorado. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2018, 8:56 PM MDT (02:56 UTC)
Expired
Aug 6, 2018, 9:45 PM MDT
In force
49 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
2.0 in
Wind
50.0 mph

County Lincoln County, CO

The radar

The Pueblo radar (KPUX), 98 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 9:27 PM MDTHAIL 1.754 N Hugo, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 12:59 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.9 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2018-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1181 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2018-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1181 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1882 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted.

425 
WUUS55 KBOU 070256
SVRBOU
COC073-070345-
/O.NEW.KBOU.SV.W.0285.180807T0256Z-180807T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
856 PM MDT MON AUG 6 2018

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  East central Lincoln County in east central Colorado...

* Until 945 PM MDT.

* At 856 PM MDT, a severe thunderstorm was located near Genoa, or 6
  miles east of Limon, moving southeast at 25 mph.

  HAZARD...Two inch hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Hugo and Genoa. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3921 10363 3932 10360 3930 10339 3904 10327
      3898 10352 3913 10361
TIME...MOT...LOC 0256Z 329DEG 23KT 3926 10357 

HAIL...2.00IN
WIND...<50MPH
 
$$

RJK
2 follow-up statements
405 
WWUS55 KBOU 070317
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
917 PM MDT MON AUG 6 2018

COC073-070345-
/O.CON.KBOU.SV.W.0285.000000T0000Z-180807T0345Z/
Lincoln CO-
917 PM MDT MON AUG 6 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR EAST CENTRAL LINCOLN COUNTY...

At 917 PM MDT, a severe thunderstorm was located over Hugo, or 15
miles southeast of Limon, moving southeast at 30 mph.

HAZARD...Two inch hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Hugo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3918 10361 3922 10354 3926 10337 3904 10327
      3898 10352 3913 10361
TIME...MOT...LOC 0317Z 324DEG 25KT 3914 10345 

HAIL...2.00IN
WIND...<50MPH
 
$$

MEIER
572 
WWUS55 KBOU 070345
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
945 PM MDT MON AUG 6 2018

COC073-070355-
/O.EXP.KBOU.SV.W.0285.000000T0000Z-180807T0345Z/
Lincoln CO-
945 PM MDT MON AUG 6 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LINCOLN COUNTY
HAS EXPIRED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.


LAT...LON 3918 10361 3922 10354 3926 10337 3904 10327
      3898 10352 3913 10361
TIME...MOT...LOC 0345Z 329DEG 23KT 3899 10334 

$$

MEIER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:05 PM MDT, 5 hours 51 minutes earlier.

Area forecast discussion, Aug 6, 3:05 PM MDT, 5 hours 51 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
305 PM MDT Mon Aug 6 2018

.SHORT TERM...(This evening through Tuesday)
Issued at 300 PM MDT Mon Aug 6 2018

Another day of severe weather. Tail end of a stg zonal zonal jet
to our north and a moist east-sely low-level post frontal flow
places nenr Colorado in a favorable position for severe weather.
Bndry layer has warm sufficiently in the past couple of hours to
support deep convection, esply along the Palmer Divide and up
along the Cheyenne Ridge. 30-40kt storm motions would normally
reduce the risk of heavy rainfall for any one location, but
training of storms and PW values approaching an inch could lead to
localized flash flooding. Burn scars in best position to see
flooding. However, biggest concern next several hours will be the
threat of very large hail and damaging outflow winds. Storms
tracking east-southeast off the Front Range are expected to
intensify over the I-25 corridor fed by a moist east-southeast sfc
flow. HiRes models show a broken line of the storms moving out
across the plains late this afternoon and/or early this evening.
Believe the stronger convection will pass to the north and south
of the Denver metro area. Although can't rule out a severe storm
or two even in the metro area. Passage of the mid-level shortwave
around mid-evening should mark the beginning of the end of this
storm activity, first along the Front Range. Should then see
clearing over night, although may again see pockets of fog forming
late tonight where heavy rain/hail fell on the plains.

On Tuesday, northwesterly flow aloft in the wake of today's
shortwave appears drier to start the day. However, the plains's
boundary layer air still pretty moist. Strong sfc high in wrn
Nebraska will continue to feed low-level moisture in ern Colorado
during the day. Strong solar heating coupled with the passage of a
another weak disturbance  on nwly flow aloft expected to generate
another round of t-storms over and along the Front Range fthls by
afternoon. At this time, the severe weather threat do not appear
as great. Temperatures next 24 hours are expected to warm 5-10
degs in response to less cloud cover and warming aloft.

.LONG TERM...(Tuesday night through Monday)
Issued at 300 PM MDT Mon Aug 6 2018

Wednesday and Wednesday night, a weak northwesterly flow aloft
will be over the region with the center of the upper ridge
building over NV. NAM12 forecast soundings still show high CAPE
values over the northeast plains of CO, but the GFS models show
decreasing CAPEs with the main focus over the Palmer Divide.
Marginal risk of severe on Wednesday too with best potential from
the Palmer Divide southward. There may be some weak mid level
forcing associated with an embedded disturbance but the best lift
appears to be in the morning. The trend for the rest of the week
is for a drier northeast flow aloft to push the best moisture to
the south and west. Should see slightly warmer temperatures for
Thursday into the weekend, with the thunderstorm coverage
decreasing or diminishing altogether. By the weekend, a broad
upper ridge will stretch from Baja into the Upper Midwest. The
models show some increase in subtropical moisture over western CO
by Sunday, which will translate to a chance of thunderstorms in
the mountains. Weakening flow aloft Thursday through Sunday with
the main threat at that point transitioning more to heavy rainfall
vs severe.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 300 PM MDT Mon Aug 6 2018

Still anticipating scattered t-storms in the Denver metro area
during the next 2-5 hours. Large hail and strong outflow winds
main threats with these storms. Could see MVFR CIGS with their
passage. One to 1.5 inch diameter hail and gusts to 60 mph also
possible with the isolated severe storm. Storm activity is
expected to shift east of the Denver metro area by 21z this
evening. VFR conditions rest of the night. On Tuesday, continued
VFR CIGS and VSBYS, with isolated MVFR CIGS with passing afternoon
t-storms. Could see storms move off the foothills as early as 2
PM tomorrow. As for winds, east-southeast 8-15 kts this evening,
south-southwest 4-10 kt overnight and Tuesday morning, then east-
southeast 6-14 kts in the afternoon.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Baker
LONG TERM...Cooper
AVIATION...Baker
Hazardous weather outlook, Aug 6, 11:16 AM MDT, 9 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1116 AM MDT Mon Aug 6 2018

COZ030>051-071730-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1116 AM MDT Mon Aug 6 2018

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Thunderstorms are expected to develop over the Front Range
mountains beginning early this afternoon. These storms will then
track east-southeast over the nearby plains with some of them
possibly turning severe after 2 PM today. Hail up to two inches
in diameter and damaging winds to 70 mph will be possible. A
second area of concern today centered on the South Park, southern
foothill areas of Park, southern Jefferson and Douglas Counties
where a few storms may generate very heavy rainfall resulting in
localized flash flooding. The Weston Pass and Hayman Burns scars
will be most prone to flash flooding should this heavy rainfall
develop.

Farther out on the plains, expect isolated to scattered showers
and thunderstorms this afternoon capable of brief light to
moderate rainfall, cloud-to-ground lightning, gusty winds and
small hail. Most of this storm activity should move southeast of
the outlook area by midnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A few severe storms will be possible over the plains on Tuesday
mainly from Denver south to the Palmer Divide during the
afternoon and evening hours. Elsewhere expect a chance of showers
and thunderstorms. The chance of thunderstorms will continue on
Wednesday but be confined to the plains. Dry conditions will
return for Thursday and into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed after 2 pm this afternoon, and
mainly for spotters east of I-25 where damaging large hail and
strong winds will be possible.

Baker/Cooper

In the hours before

Local storm report, Aug 6, 6:34 PM MDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
634 PM MDT MON AUG 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             1 N BUCKEYE             40.84N 105.10W
08/06/2018  M1.00 INCH       LARIMER            CO   PUBLIC

            REPORT VIA FACEBOOK.

&&
Local storm report, Aug 6, 7:27 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
727 PM MDT MON AUG 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             5 NW LEADER             39.95N 104.13W
08/06/2018  E2.00 INCH       ADAMS              CO   TRAINED SPOTTER

0542 PM     HAIL             4 NE WIGGINS            40.28N 104.02W
08/06/2018  E1.75 INCH       MORGAN             CO   TRAINED SPOTTER

0538 PM     HAIL             4 SE ORCHARD            40.29N 104.08W
08/06/2018  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0526 PM     HAIL             5 SW CARR               40.86N 104.95W
08/06/2018  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0526 PM     HAIL             1 N BUCKEYE             40.84N 105.10W
08/06/2018  M1.00 INCH       LARIMER            CO   PUBLIC

            REPORT VIA FACEBOOK.

0440 PM     HAIL             6 ESE CORNISH           40.48N 104.32W
08/06/2018  M1.75 INCH       WELD               CO   TRAINED SPOTTER

0430 PM     HAIL             5 SSW BRIGGSDALE        40.57N 104.36W
08/06/2018  M2.75 INCH       WELD               CO   TRAINED SPOTTER

0332 PM     HAIL             7 SW GROVER             40.80N 104.33W
08/06/2018  M2.00 INCH       WELD               CO   TRAINED SPOTTER

&&
Local storm report, Aug 6, 8:13 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
813 PM MDT MON AUG 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             6 SW COUNTRY GARDENS    39.64N 104.40W
08/06/2018  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0720 PM     HAIL             5 NW LEADER             39.95N 104.13W
08/06/2018  E2.00 INCH       ADAMS              CO   TRAINED SPOTTER

0542 PM     HAIL             4 NE WIGGINS            40.28N 104.02W
08/06/2018  E1.75 INCH       MORGAN             CO   TRAINED SPOTTER

0538 PM     HAIL             4 SE ORCHARD            40.29N 104.08W
08/06/2018  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0526 PM     HAIL             1 N BUCKEYE             40.84N 105.10W
08/06/2018  M1.00 INCH       LARIMER            CO   PUBLIC

            REPORT VIA FACEBOOK.

0526 PM     HAIL             5 SW CARR               40.86N 104.95W
08/06/2018  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0440 PM     HAIL             6 ESE CORNISH           40.48N 104.32W
08/06/2018  M1.75 INCH       WELD               CO   TRAINED SPOTTER

0430 PM     HAIL             5 SSW BRIGGSDALE        40.57N 104.36W
08/06/2018  M2.75 INCH       WELD               CO   TRAINED SPOTTER

0332 PM     HAIL             7 SW GROVER             40.80N 104.33W
08/06/2018  M2.00 INCH       WELD               CO   TRAINED SPOTTER

&&
Local storm report, Aug 6, 8:28 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
828 PM MDT MON AUG 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             1 NW HIGHLANDS RANCH    39.57N 104.99W
08/06/2018  M1.25 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&
Local storm report, Aug 6, 8:33 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
833 PM MDT MON AUG 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             5 ENE CEDAR POINT       39.37N 103.72W
08/06/2018  M1.75 INCH       ELBERT             CO   TRAINED SPOTTER

&&
Local storm report, Aug 6, 8:34 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
834 PM MDT MON AUG 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             5 ENE CEDAR POINT       39.37N 103.72W
08/06/2018  M1.75 INCH       ELBERT             CO   TRAINED SPOTTER

0825 PM     HAIL             1 NW HIGHLANDS RANCH    39.57N 104.99W
08/06/2018  M1.25 INCH       DOUGLAS            CO   TRAINED SPOTTER

0810 PM     HAIL             6 SW COUNTRY GARDENS    39.64N 104.40W
08/06/2018  M1.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0720 PM     HAIL             5 NW LEADER             39.95N 104.13W
08/06/2018  E2.00 INCH       ADAMS              CO   TRAINED SPOTTER

0542 PM     HAIL             4 NE WIGGINS            40.28N 104.02W
08/06/2018  E1.75 INCH       MORGAN             CO   TRAINED SPOTTER

0538 PM     HAIL             4 SE ORCHARD            40.29N 104.08W
08/06/2018  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0526 PM     HAIL             1 N BUCKEYE             40.84N 105.10W
08/06/2018  M1.00 INCH       LARIMER            CO   PUBLIC

            REPORT VIA FACEBOOK.

0526 PM     HAIL             5 SW CARR               40.86N 104.95W
08/06/2018  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0440 PM     HAIL             6 ESE CORNISH           40.48N 104.32W
08/06/2018  M1.75 INCH       WELD               CO   TRAINED SPOTTER

0430 PM     HAIL             5 SSW BRIGGSDALE        40.57N 104.36W
08/06/2018  M2.75 INCH       WELD               CO   TRAINED SPOTTER

0332 PM     HAIL             7 SW GROVER             40.80N 104.33W
08/06/2018  M2.00 INCH       WELD               CO   TRAINED SPOTTER

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 6:48 PM MDTSevere Thunderstorm WarningBOUAdams, Weld42 min
Aug 6, 7:14 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe31 min
Aug 6, 7:41 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert49 min
Aug 6, 7:48 PM MDTTornado WarningBOUArapahoe, Elbert27 min
Aug 6, 8:00 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert45 min
Aug 6, 8:15 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln45 min
Aug 6, 8:25 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe35 min
Aug 6, 8:28 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas17 min
Aug 6, 8:47 PM MDTSevere Thunderstorm WarningBOUElbert43 min
Aug 6, 9:00 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe11 min
Aug 6, 9:26 PM MDTSevere Thunderstorm WarningBOUElbert34 min
Aug 6, 9:59 PM MDTSevere Thunderstorm WarningBOUElbert31 min
Aug 6, 10:13 PM MDTSpecial Weather StatementBOUArapahoe32 min
Aug 6, 10:29 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln46 min
Aug 6, 11:07 PM MDTSevere Thunderstorm WarningBOULincoln23 min
Aug 7, 4:09 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert39 min
Aug 7, 5:09 PM MDTSevere Thunderstorm WarningBOUArapahoe34 min
Aug 7, 5:10 PM MDTSpecial Weather StatementBOUWeld35 min
Aug 7, 5:17 PM MDTSevere Thunderstorm WarningBOUBoulder, Larimer, Weld43 min
Aug 7, 5:42 PM MDTAreal Flood AdvisoryBOUArapahoe, Washington46 min
Aug 7, 5:50 PM MDTSevere Thunderstorm WarningBOUWeld40 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.